# SDR DALA2025072105462

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090414) CORROSION ON STRINGERS (6 EA) STA 767 + 6, FROM RBL 8 TO LBL 17 AT AFT CARGO COMPARTMENT. STRINGERS (5 EA) STA 767 + 6, FROM RBL 8 TO LBL 12.5 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2 AND STRINGER (1 EA) STA 767 + 6, FROM LBL 12.5 TO LBL 17 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3 REPAIR 3.
